# SDR CA060906015

- Difficulty date: August 15, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ENGINE WAS REPORTED TO EMIT A LOUD BANG IN FLIGHT FOLLOWED BY A FLAMEOUT.  A DEAD-STICK LANDING WAS ACCOMPLISHED.  SUBSEQUENT INSPECTION REVEALED DEBRIS IN THE ENGINE OIL FILTER AND SEIZURE OF THE COMPRESSOR.  MFG WILL INVESTIGATE THE EVENT AND ADVSE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20060906015)
